# SDR ASMF200512019

- Difficulty date: December 25, 2005
- Submitted: December 27, 2005
- Operation: Air carrier
- Aircraft: N501AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49188
- Aircraft time: 60,550 hours, 45,223 cycles
- Engine: Pwa JT8D217A
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Annunciator
- Part number: 30288DC19
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DURING TAXING THE SLAT DISAGREE LIGHT NOT TURNED ON. DURING MAINTENANCE REVISION, THE SLAT DISAGREE LIGHT WAS FAILING INTERMITTENTLY. THE PSEU BITE WAS PERFORMED, THE SLATS SENSORS A, B, C, D WERE CLEANED, THE COCKPIT DISAGREE LIGHT WAS READJUSTED AND THE FLAP SLAT OPERATIONAL TEST WAS PERFORMED IAW MM 27-80-06, MM 32-60-04 AND MM 27-80-00 RESPECTIVELY, BEING CORRECT. DURING OVERNIGHT CHECK, THE ANNUNCIATOR ASSY L2-641 WAS REPLACED IAW WDM 27-81-00 AND THE SLAT DISAGREE/AUTO SLAT TESTS WERE PERFORMED, BEING CORRECT.
